English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Discontinuous unbinding transitions of flexible membranes

Lipowsky, R. (1994). Discontinuous unbinding transitions of flexible membranes. Journal de Physique II, 4(10), 1755-1762. doi:10.1051/jp2:1994230.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-76C6-9 Version Permalink: http://hdl.handle.net/21.11116/0000-0002-FB81-1
Genre: Journal Article

Files

show Files
hide Files
:
366664.pdf (Publisher version), 563KB
 
File Permalink:
-
Name:
366664.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
Lipowsky, R.1, Author              
Affiliations:
1Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863289              

Content

show

Details

show
hide
Language(s):
 Dates: 1994
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 366664
ISI: A1994PL72500010
DOI: 10.1051/jp2:1994230
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal de Physique II
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Les Ulis, France : Les Editions de physique
Pages: - Volume / Issue: 4 (10) Sequence Number: - Start / End Page: 1755 - 1762 Identifier: ISSN: 1155-4312